# SDR USA2004F00083

- Difficulty date: June 26, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE FORWARD EQUIPMENT COOLING LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH IN THE STANDBY MODE.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED GROUND AND FLIGHT MODE TESTS OF THE EQUIPMENT COOLING SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
